# SDR CALA2024010400021

- Difficulty date: December 29, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 70,590 hours, 24,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OUTBOUND PVI FOUND EMERGENCY SLIDE LIGHT AFT OF R1 DOOR EXTERIOR INOP.SUPPORT TASK NSA EMX N/R 00149. REMOVED AND REPLACED R1 DOOR EMERGENCY SLIDE LIGHT LAMP AND OPS CHECK GOOD IAW UAL B737 AMM 33-51-- 04-960-801.
